# SDR 2017FA0000187

- Difficulty date: May 11, 2017
- Submitted: May 11, 2017
- Operation: General aviation
- Aircraft: N733A
- Make and model: Amd FALCON2000EX
- Aircraft serial: 235
- Aircraft time: 2,000 hours, 1,126 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Control Box
- Part number: FE892
- Part serial: 2102
- Condition: Failed
- Location: Landing Light
- Part time: 2,000 hours, 1,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, DISCOVERED RIGHT LANDING LIGHT ILLUMINATED WITH THE SWITCH IN THE OFF POSITION. REPLACED THE LANDING LIGHT PULSE CONTROL BOX
